MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERMIDLINE CATHETER, 4F SL 20CM

BARD ACCESS SYSTEMS POWERMIDLINE CATHETER, 4F SL 20CM
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "that there are issues with the yellow/gray introducer in custom midline catheter tray, ck000856.Comment is that the introducer is too flimsy to properly advance.If sufficient force is applied in attempting to puncture the skin or vessel, the grey tip of outer portion of introducer will begin to split and shred.".

Brand Name
POWERMIDLINE CATHETER, 4F SL 20CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10376849
Report Number3006260740-2020-02829
Device Sequence Number19504780
Product Code PND
UDI-Device Identifier00801741159787
UDI-Public(01)00801741159787
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000856
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1